# SDR CALA2013082890809

- Difficulty date: August 26, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 89,969 hours, 14,265 cycles
- Engine: Pwa PW4060
- System (JASC): 3797 · Vacuum System Wiring
- Part: Socket
- Condition: Failed
- Location: Vacuum Outlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON APPROACH VACUUM OUTLET AT DOOR L2 STARTED SMOKING & ARCING.   REPLACED SOCKET OUTLET & SPLICED NEW WIRE TERMINALS IAW SWP 20-30-11.  SYSTEM CHECKED OK.  NO FURTHER EVIDENCE OF WIRE DAMAGE
